CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Existence regime of symmetric and asymmetric Taylor vortices in wide-gap spherical Couette flow 期刊论文
JOURNAL OF THE BRAZILIAN SOCIETY OF MECHANICAL SCIENCES AND ENGINEERING, 2018, 卷号: 40, 期号: 3, 页码: 15
Authors:  Abbas, Suhail;  Yuan, Li;  Shah, Abdullah
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Spherical Couette flow  Wide gap  Symmetric Taylor vortices  Asymmetric Taylor vortices  
Existence regime of symmetric and asymmetric Taylor vortices in wide-gap spherical Couette flow 期刊论文
JOURNAL OF THE BRAZILIAN SOCIETY OF MECHANICAL SCIENCES AND ENGINEERING, 2018, 卷号: 40, 期号: 3
Authors:  Abbas, Suhail;  Yuan, Li;  Shah, Abdullah
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31